# SDR RAIA950735

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: NAS55208D
- Condition: Loose
- Location: Nr 2 Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STL - FLT 7019 - THE NR 2 PACK EMITTED SMOKE IN CABIN.  SECURED CLAMP ON TURBO FAN.  (W)
